# SDR UIEA2024060500487

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,439 hours, 20,724 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,SLAT NO 5,EXTERNAL SKIN,WITH PUNCTURE( PUNCTURE ON LH WING SLAT NO. 5 TRAILING EDGE WEDGE UPPER SKIN AT OSS 389.71 WAS REPAIRED PER SRM 57-43-02-2R-1. NO FURTHER DEFECTS NOTED. )
